Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 199, NWS Grand Forks, ND

July 24, 2020Cass County, North Dakota; Clay County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 24, 2020, 11:41 PM CDT for Cass County, North Dakota; Clay County, Minnesota. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2020, 11:41 PM CDT (04:41 UTC)
Expired
Jul 25, 2020, 12:45 AM CDT
In force
64 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 81 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 11:49 PM CDTTSTM WND GST 52Prosper, NDCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM PROSPER. PEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
Jul 24, 11:49 PM CDTNON-TSTM WND GST 52Prosper, NDPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
Jul 24, 11:55 PM CDTTSTM WND DMG2 Se Argusville, NDA FEW LARGE 4 TO 8 INCH DIAMETER BRANCHES BROKEN DOWN IN A FARM SHELTER BELT. TIME ESTIMATED BASED ON RADAR.
Jul 25, 12:45 AM CDTTSTM WND DMG1 S Fargo, NDNUMEROUS LARGE 3 TO 5 INCH DIAMETER BRANCHES BROKEN DOWN NEAR PRAIREWOOD GOLF COURSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2265 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

941 
WUUS53 KFGF 250441
SVRFGF
MNC027-NDC017-250545-
/O.NEW.KFGF.SV.W.0199.200725T0441Z-200725T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1141 PM CDT Fri Jul 24 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Clay County in northwestern Minnesota...
  Eastern Cass County in southeastern North Dakota...

* Until 1245 AM CDT.

* At 1141 PM CDT, severe thunderstorms were located along a line
  extending from near Argusville to near Chaffee, moving east at 25
  mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fargo, Moorhead, West Fargo, Dilworth, Horace, Casselton and
  Glyndon.

This includes the following highways...
 Interstate 29 between mile markers 49 and 85.
 Interstate 94 in North Dakota between mile markers 327 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4663 9748 4715 9710 4715 9622 4663 9659
TIME...MOT...LOC 0441Z 270DEG 21KT 4708 9705 4676 9728 

HAIL...0.88IN
WIND...60MPH
 
$$

Lynch
1 follow-up statement
842 
WWUS53 KFGF 250531
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1231 AM CDT Sat Jul 25 2020

MNC027-NDC017-250545-
/O.CON.KFGF.SV.W.0199.000000T0000Z-200725T0545Z/
Clay MN-Cass ND-
1231 AM CDT Sat Jul 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CLAY AND EASTERN CASS COUNTIES...

At 1231 AM CDT, severe thunderstorms were located along a line
extending from near Georgetown to near Dilworth, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Horace, Casselton and Glyndon.

This includes the following highways...
 Interstate 29 between mile markers 49 and 85.
 Interstate 94 in North Dakota between mile markers 327 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4663 9748 4715 9710 4715 9622 4663 9659
TIME...MOT...LOC 0531Z 250DEG 33KT 4706 9685 4684 9669 

HAIL...<.75IN
WIND...60MPH
 
$$

Lynch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 10:13 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 24, 10:13 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1013 PM CDT Fri Jul 24 2020

.UPDATE...
Issued at 952 PM CDT Fri Jul 24 2020

Line of storms has moved into the central and northern valley with
highly efficient rainfall producers and some severe wind
potential. Threat will increase over the next couple hours if the
cold pool develops and shear from the low level jet helps
intensify convection. CAMs continue to move this round convection
into NW MN in the next couple hours with another round moving
across the southern valley overnight. The unidirectional shear
values and weak mid level lapse rates suggest storms will be
unorganized and with the severe risks highly dependent on the
aforementioned low level jet and its ability to increase the
shear.

UPDATE Issued at 644 PM CDT Fri Jul 24 2020

Convective thunderstorm evolution the main concern in the evening
and overnight time frame. Will see thunderstorms expand in
coverage as forcing from short wave moves closer to the FA. Upper
forcing already responsible for convection upstream and the main
question is if there is enough shear to allow storms to organize
into a cluster or complex and if it will be producing severe
winds. SFC based CAPE peaking out around 6500j/kg per mesoanalysis
with 4500j/kg of MLCAPE shows plenty of instability and with PWATS
above 1.5 inches heavy rainfall a big concern with any storms even
sub severe ones. After the initial storm development expected
in the next one to 2 hours along a New Rockford to Grafton line
where and when there is a hail threat, the primary concern will
be wind gusts to 70mph and heavy rainfall as storms cluster and merge
moving eastward into the valley after 10pm per CAM guidance.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 316 PM CDT Fri Jul 24 2020

Convective strength and timing will be the main challenges for the
period.

Southwesterly flow aloft and south winds continue to bring hot and
humid conditions to the region this afternoon. Dew points were
already in the 70s this morning, with a few localized spots
hitting the low 80s. Will expand the excessive heat warning into
the northern Red River Valley as several of the higher dew point
pools have been up there and their heat index values are above the
portions of the southern RRV currently.

With all the heat and humidity, CAPE values have been huge, over
4000 J/kg, although there has been some capping that is starting
to erode over the RRV. Cap is still pretty stout further west,
but the shortwave is starting to set off some convection off in
western SD. There have been towers over central ND that have been
struggling to get going and move into our western counties. The
good deep layer bulk shear is still well to the west with the
forcing, so think these initial updrafts will struggle for a while
longer. CAMs continue to show storms developing along the surface
trough just to our west close to 00Z, then moving it into our
western counties later this evening. Plenty of instability to work
with in the 00Z to 03Z time frame before sun sets, and although
the shear is still around 30 kts, it should be enough to maintain
some sort of thunderstorm complex with hail over an inch early on
as well as damaging winds up to 70 mph throughout the night. With
the low level jet ramping up, some winds continuing as the system
moves into western MN remains possible.

Much of tomorrow will depend on how tonight plays out and if there
is lingering convective debris. It does look like there should be
at least some clearing, and heat and humidity will continue to
hang around before the front comes through Saturday. After a bit
of a break at least in the western counties think there is the
potential for another round of thunderstorms, and with shear even
better than today (35 to 40 kts), some severe hail and winds are
not out of the question. A shortwave moving through southern
Canada will help push a cold front down Saturday night, with the
complex moving east with it.

.LONG TERM...(Sunday through Friday)
Issued at 316 PM CDT Fri Jul 24 2020

The weather pattern is expected to quiet down a bit heading into
next week. H5 flow becomes northwesterly on Sunday with ridging
taking shape across the northern US Rockies and into British
Columbia and Alberta. Heading into mid-week, the ridge axis
progresses into Saskatchewan, with H5 flow responding and becoming
more northerly over the CWA late Wednesday. Overall, a much drier
and slightly cooler pattern is expected Sunday through Friday.

Remnant showers and thunderstorms work eastward Sunday morning, with
quiet weather expected through the remainder of the day. Highs are
expected to be in the 70s to near 80 degrees. Monday brings very
similar conditions with dry weather expected across much of the CWA.
Heading into Tuesday, most of the area remains dry, with slight
precipitation chances working back into the Lake of the Woods
region, in association with a shortwave passage.

Look for warmer temperatures Wednesday through Friday slight chances
for afternoon thunderstorms each day. Ensemble members diverge
significantly starting Wednesday, with a divide regarding moisture
values and timing. This will determine our risk for severe weather
heading into the end of next week. At this time, there is low
confidence in specifics, but a weak signal for a return to hotter
and more humid conditions.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 644 PM CDT Fri Jul 24 2020

Will be monitoring convective evolution this evening into the
overnight with the risk of impacting all TAF sites by 08Z. Some
MVFR CIGs are possible in the wake of the convection into the mid
morning hours.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JK
SHORT TERM...JR
LONG TERM...Lynch
AVIATION...JK
Hazardous weather outlook, Jul 24, 3:55 PM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
355 PM CDT Fri Jul 24 2020

MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052-053-252100-
West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina-
Eastern Walsh-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
355 PM CDT Fri Jul 24 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Dangerous heat index values around 105 are expected this
afternoon and early evening.

Scattered severe thunderstorms may develop into eastern North
Dakota late this afternoon and spread into parts of west central
and northwest Minnesota this evening. Large hail, damaging winds,
and localized flooding will be the main threats. The severe threat
ends during the evening, however clusters of showers and
thunderstorms will continue through the overnight period.
Localized flooding will continue to be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Clusters of showers and thunderstorms will continue to move across
parts of the region Saturday and Saturday night. A few strong to
severe thunderstorms can't be ruled out during the afternoon and
evening. Large hail, damaging winds, and localized flooding would
be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-252100-
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Grant-
355 PM CDT Fri Jul 24 2020

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

High heat index values around 100 are expected this afternoon and
early evening.

Scattered severe thunderstorms may develop into eastern North
Dakota late this afternoon and spread into parts of west central
and northwest Minnesota this evening. Large hail, damaging winds,
and localized flooding will be the main threats. The severe threat
ends during the evening, however clusters of showers and
thunderstorms will continue through the overnight period.
Localized flooding will continue to be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Clusters of showers and thunderstorms will continue to move across
parts of the region Saturday and Saturday night. A few strong to
severe thunderstorms can't be ruled out during the afternoon and
evening. Large hail, damaging winds, and localized flooding would
be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

NDZ006-007-014-015-024-054-252100-
Towner-Cavalier-Benson-Ramsey-Eddy-Western Walsh-
355 PM CDT Fri Jul 24 2020

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...This Afternoon and Tonight

Scattered severe thunderstorms may develop into eastern North
Dakota late this afternoon and spread into parts of west central
and northwest Minnesota this evening. Large hail, damaging winds,
and localized flooding will be the main threats. The severe threat
ends during the evening, however clusters of showers and
thunderstorms will continue through the overnight period.
Localized flooding will continue to be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Clusters of showers and thunderstorms will continue to move across
parts of the region Saturday and Saturday night. A few strong to
severe thunderstorms can't be ruled out during the afternoon and
evening. Large hail, damaging winds, and localized flooding would
be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Jul 24, 10:48 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1048 PM CDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     TSTM WND DMG     2 SW GRAND FORKS        47.90N 97.10W
07/24/2020                   Grand Forks        ND   AMATEUR RADIO

            LIGHT POLE BLOWN DOWN ALONG SOUTH 48TH STREET, AT 32ND
            AVE.

&&

GGUST
Special weather statement, Jul 24, 10:52 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1052 PM CDT Fri Jul 24 2020

MNZ001-004-007-008-013-014-250445-
East Marshall MN-Red Lake MN-Pennington MN-Kittson MN-West Polk MN-
West Marshall MN-
1052 PM CDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL...NORTHWESTERN
RED LAKE...NORTH CENTRAL POLK...SOUTHEASTERN KITTSON AND PENNINGTON
COUNTIES UNTIL 1145 PM CDT...

At 1052 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Warren to near Carpenters Corner to near
Dorothy. Movement was northeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Thief River Falls, Warren, Karlstad, Argyle, Newfolden, Middle River
and St. Hilaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4857 9639 4855 9639 4855 9632 4840 9596
      4803 9579 4782 9654 4808 9666 4824 9704
      4862 9651
TIME...MOT...LOC 0352Z 237DEG 37KT 4821 9674 4814 9654 4799 9646

Lynch
Local storm report, Jul 24, 10:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1055 PM CDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     7 ESE EAST GRAND FORKS  47.89N 96.88W
07/24/2020  M58 MPH          Polk               MN   MESONET

            PEAK WIND MEASURED AT THE RWIS STATION ALONG HIGHWAY 2,
            NEAR MALLORY.

&&

GGUST
Special weather statement, Jul 24, 11:05 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1105 PM CDT Fri Jul 24 2020

MNZ004-005-007-NDZ008-016-250500-
Kittson MN-Roseau MN-West Marshall MN-Pembina ND-
Eastern Walsh County ND-
1105 PM CDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
KITTSON...NORTHWESTERN ROSEAU...NORTHEASTERN WALSH AND EASTERN
PEMBINA COUNTIES UNTIL MIDNIGHT CDT...

At 1105 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Joliette to near Argyle. Movement was
northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Hallock, Drayton, Stephen, Pembina, Lancaster, St. Thomas and Lake
Bronson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4824 9705 4860 9769 4900 9732 4900 9593
TIME...MOT...LOC 0405Z 220DEG 36KT 4885 9729 4838 9686

Lynch
Special weather statement, Jul 24, 11:09 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1109 PM CDT Fri Jul 24 2020

NDZ049-052-053-250515-
Sargent ND-Richland ND-Ransom ND-
1109 PM CDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANSOM...SOUTHWESTERN
RICHLAND AND SARGENT COUNTIES UNTIL 1215 AM CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stirum, or 53 miles south of Valley City, moving east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Gwinner, Milnor, Lidgerwood, Forman, Wyndmere, Rutland and Cogswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4594 9801 4628 9801 4628 9803 4631 9803
      4645 9703 4593 9703
TIME...MOT...LOC 0409Z 261DEG 35KT 4616 9785

Lynch
Special weather statement, Jul 24, 11:27 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1127 PM CDT Fri Jul 24 2020

MNZ005-006-008-009-013-250530-
East Marshall MN-North Beltrami MN-Pennington MN-Roseau MN-
Lake Of The Woods MN-
1127 PM CDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...CENTRAL
ROSEAU...NORTHWESTERN BELTRAMI...SOUTHWESTERN LAKE OF THE WOODS AND
NORTH CENTRAL PENNINGTON COUNTIES UNTIL 1230 AM CDT...

At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holt, or 16 miles north of Thief River Falls, moving northeast at 45
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Roseau, Middle River, Grygla, Goodridge, Wannaska, Salol and
Strathcona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4812 9588 4838 9605 4847 9630 4900 9571
      4900 9565 4888 9537 4839 9496
TIME...MOT...LOC 0427Z 222DEG 39KT 4835 9610

Lynch

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:38 PM CDTSpecial Weather StatementFGFNelson37 min
Jul 24, 7:44 PM CDTSpecial Weather StatementFGFNelson31 min
Jul 24, 8:15 PM CDTSpecial Weather StatementFGFNelson30 min
Jul 24, 8:17 PM CDTSpecial Weather StatementFGFBarnes28 min
Jul 24, 8:19 PM CDTSevere Thunderstorm WarningFGFNelson26 min
Jul 24, 8:27 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Nelson, Ramsey33 min
Jul 24, 8:36 PM CDTSpecial Weather StatementFGFBarnes39 min
Jul 24, 8:50 PM CDTSpecial Weather StatementFGFEddy25 min
Jul 24, 9:05 PM CDTSpecial Weather StatementFGFNelson55 min
Jul 24, 9:18 PM CDTSpecial Weather StatementFGFWalsh42 min
Jul 24, 9:30 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele45 min
Jul 24, 9:43 PM CDTSpecial Weather StatementFGFGrand Forks47 min
Jul 24, 9:53 PM CDTSpecial Weather StatementFGFSteele, Traill52 min
Jul 24, 10:06 PM CDTSpecial Weather StatementFGFWalsh24 min
Jul 24, 10:14 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh46 min
Jul 24, 11:09 PM CDTSpecial Weather StatementFGFSargent66 min
Jul 25, 12:01 AM CDTSevere Thunderstorm WarningFGFCass, Traill44 min
Jul 25, 12:07 AM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent38 min
Jul 25, 12:27 AM CDTSpecial Weather StatementFGFSargent48 min
Jul 25, 12:42 AM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland27 min
Jul 25, 1:30 AM CDTSpecial Weather StatementFGFRichland60 min
Jul 25, 2:05 AM CDTAreal Flood AdvisoryFGFCass5 hr
Jul 25, 8:53 AM CDTRiver Flood WarningFGFCass3 days
Jul 25, 8:55 AM CDTRiver Flood WarningFGFCass49 hr
Jul 25, 3:28 PM CDTSpecial Weather StatementFGFTowner47 min
Jul 25, 3:58 PM CDTSevere Thunderstorm WarningFGFCavalier30 min
Jul 25, 4:29 PM CDTSpecial Weather StatementFGFCavalier46 min
Jul 24, 10:38 PM CDTSpecial Weather StatementFGFNorman, Polk, Red Lake67 min
Jul 24, 10:52 PM CDTSpecial Weather StatementFGFMarshall, Pennington53 min
Jul 24, 11:02 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake43 min
Jul 24, 11:05 PM CDTSpecial Weather StatementFGFKittson55 min
Jul 24, 11:17 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau58 min
Jul 24, 11:27 PM CDTSpecial Weather StatementFGFRoseau63 min
Jul 25, 12:45 AM CDTSpecial Weather StatementFGFMahnomen, Norman45 min
Jul 25, 2:14 AM CDTSpecial Weather StatementFGFBecker61 min
Jul 25, 2:23 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail52 min
Jul 25, 2:31 AM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Polk44 min
Jul 25, 3:00 AM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wadena60 min
Jul 25, 3:13 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena62 min
Jul 25, 4:01 AM CDTSevere Thunderstorm WarningFGFWadena44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.